# SDR AUS20030543

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP COMPUTER FAULTY AND FLAP CONTROL UNIT RESOLVER OUT OF TOLERANCE.
